# SDR 98ZZZX2712

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 248
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Condition: Failed
- Location: Wheel Well
- Part time: 11,613 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, HYDRAULIC PRESSURE INDICATION WENT TO ZERO.  AIRCRAFT DIVERTED TO TYS FOR LONGER RUNWAYS, A NORMAL LANDING WAS MADE.  INSPECTION REVEALED A BROKEN INDICATOR CAPILLARY LINE.  LINE WAS REPLACED.  HYDRAULIC SYSTEM WAS SERVICED AND INSPECTED.
